# SDR MWEA97013

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS EXISTING REPAIR ON NLG DOOR SKIN HINGE CUT OUT TO BE OUT OF CONFORMITY.  MAINTENANCE FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SRM 53-05 FIG 62.
